MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Codes Break (1069); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the procedure performed was a paravalvular aortic leak.The physician attempted to canulate the leak with the glide catheter involved.It was noted during the procedure the glide catheter felt snug/tight inside the leak.The physician attempted to remove the glide catheter and had to pull with more force than usual.It was noted the tip had broken off and was left in the leak.A snare was inserted and removed the broken tip safely.No harm to the patient and the procedure was able to be completed.The patient was in stable condition.The paravalvular plug procedure was completed successfully.There was no patient injury or surgical intervention required.Additional information was received on 21 mar 2023: an angiography was used to determine that the entire broken tip was safely removed.

Brand Name
RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key18220961
Report Number2243441-2023-00045
Device Sequence Number5671603
Product Code DQO
UDI-Device Identifier04987350772237
UDI-Public04987350772237
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2023
Report Date (Section F) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue NumberCG417
Device Lot Number220315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2023
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/20/2023
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer03/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA11/28/2023